| Model Number |
D314TRG |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Unspecified Infection (1930)
| Date of Event |
08/06/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient experienced an open and infected device implant site.The cardiac resynchronization therapy defibrillator (crt-d) system was explanted and replaced with a leadless pacemaker.No further patient complications have been reported as a result of this event.